# SDR SWAA104250

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 37,071 hours, 21,809 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Part number: 111A11111
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND VERTICAL WEB CRACKED AT BS 663, LBL 40.  REPAIRED WEB PER EA.
